Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 380784, 14 pages
http://dx.doi.org/10.1155/2011/380784
Research Article

Contractive Mapping in Generalized, Ordered Metric Spaces with Application in Integral Equations

1Department of Mathematics, Science and Research Branch, Islamic Azad University (IAU), Tehran, Iran
2Department of Mathematics, Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan
3Department of Mathematics, Amirkabir University of Technology, Tehran, Iran

Received 22 June 2011; Revised 1 October 2011; Accepted 3 October 2011

Academic Editor: Cristian Toma

Copyright © 2011 L. Gholizadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized in partially ordered metric space,” Applied Analysis, vol. 87, pp. 1–8, 2008. View at Google Scholar
  2. Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH
  4. L. B. Ćirić, “Coincidence and fixed points for maps on topological spaces,” Topology and Its Applications, vol. 154, no. 17, pp. 3100–3106, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Ćirić, S. Jesić, M. M. Milovanović, and J. S. Ume, “On the steepest descent approximation method for the zeros of generalized accretive operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 2, pp. 763–769, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-X. Fang and Y. Gao, “Common fixed point theorems under strict contractive conditions in Menger spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 184–193, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. G. Bhaskar, V. Lakshmikantham, and J. V. Devi, “Monotone iterative technique for functional differential equations with retardation and anticipation,” Nonlinear Analysis, vol. 66, no. 10, pp. 2237–2242, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Hussain, “Common fixed point in best approximation for Banach opaerator pairs with Ćirić type I-contractions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1351–1363, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. O'Regan and R. Saadati, “Nonlinear contraction theorems in probabilistic spaces,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 86–93, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Petrusel and L. A. Rus, “Fixed point theorems in ordered L-spaces,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 411–418, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. J. Nieto and R. R. Lopez, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH
  16. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar
  19. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at Zentralblatt MATH
  20. M. Abbas, T. Nazir, and B. E. Rhoades, “Common fixed points for four maps in cone metric spaces,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 80–86, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar
  22. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar
  23. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar
  24. S. Manro, S. S. Bhatia, and S. Kumar, “Expansion mappings theorems in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 51, pp. 2529–2535, 2010. View at Google Scholar
  25. B. C. Dhage, “Proving fixed point theorems in D-metric spaces via general existence principles,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 4, pp. 609–628, 2003. View at Google Scholar